# SDR CA060921004

- Difficulty date: September 11, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 14,994 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: 3044700
- Condition: Leaking
- Part time: 14,810 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) THE CREW REPORTED A LOW OIL PRESSURE INDICATION WHILE TAXING, SOME OIL WAS NOTED ON THE FUSELAGE SO AN AME WAS DISPATCHED. THEY COULD FIND NO AREA OF LEAKAGE DURING INSPECTION AND THE AIRCRAFT WAS REPLENISHED AND NUMEROUS GROUND RUNS DID NOT REVEAL ANYTHING FURTHER. THE AIRCRAFT WAS RETURNING TO A MAINTENANCE BASE WHEN THE AME NOTICED OIL COMING FROM THE BREATHER AREA OF THE ENGINE. THE CREW SHUT THE ENGINE DOWN AND RETURNED TO PLACE OF DEPARTURE WHERE THEY HAD AN UNEVENTFULL LANDING. FURTHER INSPECTION HEARD GRINDING NOISES COMING FROM THE POWER SECTION AREA WHICH INDICATES BEARING DAMAGE IN THAT AREA. THE ENGINE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. THE ENGINE HAS BEEN RETURNED TO THE MAIN
